# SDR DL72S960665

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Lugs
- Condition: Broken
- Location: Fwd Entry Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING FWD ENTRY DOOR SEAL DUE TO PRESS WRITEUP, FOUND STOP ROD ATTACH LUGS ON UPPER AND LOWER HINGED GATES BROKEN.  REPAIRED PER M/M 52-11-01 PG 807.
